Three weeks ago I had a total thyroidectomy due to pap cancer found in a 1 cm nodule. BRAF test came back positive so RAI was ordered. Last Thursday I had RAI therapy and was given 79 mCi of I131. Saturday night the left side of my head started pounding and it is now Tuesday and the dagger in my left eye and brain is still there. Sunday evening I was ordered to start 25 MCG Liothyonine (Cytomel) 2x daily for 5 days, and begin Monday morning Levothyroxine 125 MCG (Synthroid.). Monday morning around 1am I woke with my heart flopping around weird in my chest. It felt like shuffling a deck of cards the long way. Anyway, I was hallucinating very odd snapshots of various items kind of flipping backwards and forwards, sideways and changing at a high rate of speed in my mind, and I felt like I was having a panic attack. It was quite terrifying to say the least. I began to count so as to bring some ease to my body and mind, and to be as mindful of my breathe as I could. The next morning I called my doctor to ask if I should be concerned. By then the headache was screaming and my ears were ringing, my left eye was burning and running tears, and I was having trouble formulating my words. The synapsis sp weren't firing and it felt like my brain was suspended in cold liquid, each lobe having a heartbeat. The nurse told me to stop taking the Cytomel and call back today to report how I am feeling. :) Pretty blasé', no suggestions or offers of what might be happening to my body. My head is still pounding, eye burning and watering, ears ringing, heart racing and waves of nausea, puffy face, tripping over words, overall, I feel like crap! Is all this chaos remnants of RAI, a very high TSH level, or could it be an allergic reaction to Cytomel? Please help! My doc doesn't seem to be bothered by any of it, but then again, it's not her or hers going through this. Any feedback will be appreciated.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.